Random walks on disordered media and their scaling limits

Takashi Kumagai*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

44 Citations (Scopus)
Original languageEnglish
Title of host publicationRandom Walks on Disordered Media and their Scaling Limits
Subtitle of host publicationEcole d'Ete de Probabilites de Saint-Flour XL - 2010
PublisherSpringer Verlag
Pages1-159
Number of pages159
ISBN (Print)9783319031514
Publication statusPublished - 2014
Externally publishedYes

Publication series

NameLecture Notes in Mathematics
Volume2101
ISSN (Print)0075-8434

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this